Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Cimzia side effects-bad


05-23-2013, 09:44 AM   #1
jessica112598
 
Join Date: May 2013
Location: Alabama
Cimzia side effects-bad

Hi, I'm new to this forum. I have recently started Cimzia injections. I've been having some pretty bad side effects-dizziness, pressure in head & neck, swollen lymph nodes, exhaustion, chills, sweats & nausea, not feeling quite myself. I started to get these side effects right after my second round of shots. I stopped the med for a couple of months, then restarted. I'm having the same problems. My question is this, do the side effects go away after a few months, or do they continue? Also, I know I've not been on it long at all, but it hasn't helped the crohns symptoms at all. Thank you for any advice you can give.
05-24-2013, 08:43 AM   #2
Crohn's Mom
Moderator
 
Crohn's Mom's Avatar
 
Join Date: Mar 2011
Location: Florida

My Support Groups:
Hi Jessica112598 and welcome

What are your GI's thoughts on these side effects ?
I'm sorry you're having so much trouble, and on top of it Cimzia doesn't seem to be helping your Crohn's symptoms either.

I'm curious (and this may be far fetched) have you ever had Mono ? On first thought reading your symptoms it sounded like you have Mono, and I'm wondering if the Cimzia could be reactivating it ?
Like I said, could be far fetched but just a thought.
My daughter has a problem off and on with what you describe and we've been told it could be reactivating Mono. It took quite a few months for it to settle for her tho. Those were ironically the first symptoms she had pre-diagnosis and they kept trying to say she had "chronic Mono" and nothing else, so who knows.

I'm sorry I probably haven't been much help here, but I hope you stick around and take a look around the rest of the forum as well. There's a wealth of useful information here.
__________________
~T~
Mom to Gab (20)
DX: Crohn's 2/2010
and Austin (18)
DX: Crohn's 7/2013
05-24-2013, 08:47 AM   #3
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
Do you find these symptoms are right after the injection or for a few days after or is it constant while on the med? It's normal to have side effects and feel lousy for 24-48 hrs after the injection. I would discuss this with your doctor. If you haven't found a noticeable difference in your Crohn's symptoms in 2 months and still suffer side effects it might not be the drug for you.
Reply

Crohn's Disease Forum » Treatment » Cimzia/Certolizumab » Cimzia side effects-bad
Thread Tools


All times are GMT -5. The time now is 06:08 AM.
Copyright 2006-2017 Crohnsforum.com